# SDR P5CA9800434

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5533 · Ventral Structure
- Part: Bracket
- Condition: Corroded
- Location: Ventral Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON TWO L SHAPED BRACKETS ON THE HORIZONAL STABILIZER VENTRAL FIN TRAILING EDGE.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.
